# SDR SWAA2021022450446

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 15,693 hours, 7,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H F/A JUMPSEAT OUTBOARD FLASHLIGHT BLINKING RED ON TEST ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / CLOSING DMA 0413100R/R BATTERY @ AFT F/T ATT OUTBD FLASHLITE OPS CK GOOD PER M/M 33-51-20CLR# 85084
